Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Withdrawal symptoms of palido od

Premium Questions

Dr. Ilir Sharka MD

Hi, for the past 3 weeks (since coming off of 2 weeks worth of Flucloxacillin) I have been having troubles with my heart. I have had an ECG and blood test which both told me everything was normal. Even though my heart rate... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Matt Wachsman MD

I have been taking hydrocodone door over 5 years for chronic back pain (2 herniated discs/4mil. Protrusions); I have a prescription for Norco 10/325, however all of the pharmacies in my area are out of the drug until... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Gaurav Prajapati MD

is this the cause of my symptoms? ... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)
Dr. Rovena Murati MD

want to know what to expect getting off suboxone cold turkey View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr. Sudhir Kumar MD

Hi, I have epilepsy and have received Klonopin (up to 6mg per day for 7 years) and Ativan (as needed) in addition to Lamictal (500mg per day for 4 or 5 years) from a military treatment facility. I no longer have... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Public Forum Discussions

Dr.  Ram Choudhary MD

i started taking palido od 3 mg increased to 6 and then 9mg a day a month back along with parkin 2 ... of anxiety and restlessness making life miserable. now doctor has stopped palido od and... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr.  Kishore Kunal MD

my question is: Well, first of all, I have been taking Norco 10/325 for several years now. I know my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr.   Andrew Rynne MD MD

side effects of withdrawing from epilim - my 6 year old has been siezure free for over 2.5 years and her Epilepsy doctor has suggested we withdraw. She was on 7.5 mls twice a day and is now withdrawing slowly (third week... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr. Sadan kumar MD

of withdrawal symptoms but at 5 feet i really need to lose 50 lbs! PLEASE GIVE ME YOUR ADVICE! THANKS MARY ANN ... View answer

Answered by : Dr. Sadan kumar ( General & Family Physician)
Dr. Nidhi Setia MD

, giddiness, inability to focus and generally a sense of agitation and jitteriness Are these withdrawal symptoms?will they settle down In another couple of days? ... View answer

Answered by : Dr. Nidhi Setia ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.